Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 40, NWS Fort Worth, TX

June 25, 2007Wise County, Texas

NWS Fort Worth, TX issued this tornado warning at Jun 25, 2007, 11:54 PM CDT for Wise County, Texas. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2007, 11:54 PM CDT (04:54 UTC)
Expired
Jun 26, 2007, 12:45 AM CDT
In force
51 min
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

County Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 77 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 12:15 AM CDTTSTM WND DMG10 Ne Decatur, TXMOBILE HOME WITH WINDOWS BLOWN OUT NORTHEAST OF DECATUR
Jun 26, 12:35 AM CDTTSTM WND DMG9 Ene Decatur, TXTWO HOMES W/ROOF DAMAGE, SHED DAMAGE, AND A TRAMPOLINE BLOWN AWAY 2 MI N OF HWY 380, JUST INSIDE WISE CO ON WISE CO/DENTON CO LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 260453
TORFWD
TXC497-260545-
/O.NEW.KFWD.TO.W.0040.070626T0454Z-070626T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1154 PM CDT MON JUN 25 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN WISE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1245 AM CDT

* AT 1154 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO OVER EAST CENTRAL WISE COUNTY...OR ABOUT 6 MILES
  SOUTHEAST OF DECATUR...MOVING NORTH AT 15 MPH.

* THE TORNADO WILL BE NEAR...
  RURAL EASTERN WISE COUNTY AT 1210 AM CDT
  RURAL NORTHEASTERN WISE COUNTY AT 1220 AM CDT

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

LAT...LON 3311 9754 3311 9744 3344 9740 3344 9766

$$
3 follow-up statements
000 
WWUS54 KFWD 260506
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1205 AM CDT TUE JUN 26 2007

TXC497-260545-
/O.CON.KFWD.TO.W.0040.000000T0000Z-070626T0545Z/
WISE TX-
1205 AM CDT TUE JUN 26 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
NORTHEASTERN WISE COUNTY...

AT 1205 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED OVER EAST CENTRAL WISE 
COUNTY...OR ABOUT NEAR DECATUR...MOVING NORTH AT 15 MPH. LATEST 
RADAR INDICATIONS ARE THAT THE CIRCULATION IS A BIT WEAKER THAN AT 
WARNING TIME. THE STORM CONTINUES TO HAVE GOOD CONTINUITY ON THE 
ROTATION CENTER...MOVING DUE NORTH AND CROSSING US 380 AT THIS TIME.

THE TORNADO WILL BE NEAR...
  RURAL EASTERN WISE COUNTY AT 1220 AM CDT
  RURAL NORTHEASTERN WISE COUNTY AT 1230 AM CDT

LAT...LON 3317 9753 3318 9746 3344 9740 3344 9758

$$
000 
WWUS54 KFWD 260526
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1225 AM CDT TUE JUN 26 2007

TXC497-260545-
/O.CON.KFWD.TO.W.0040.000000T0000Z-070626T0545Z/
WISE TX-
1225 AM CDT TUE JUN 26 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
NORTHEASTERN WISE COUNTY...

AT 1225 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
POSSIBLE TORNADO AS INDICATED BY RADAR.  THIS TORNADO WAS LOCATED 
OVER NORTHEASTERN WISE COUNTY...OR ABOUT 8 MILES NORTHEAST OF 
DECATUR...MOVING NORTH AT 15 MPH. RADAR INDICATIONS ARE THAT THE 
CIRCULATION CONTINUES TO WEAKEN SLOWLY...BUT STILL HAS GOOD 
CONTINUITY. IF THERE IS A TORNADO IT IS LIKELY RAIN WRAPPED...AND 
WILL BE DIFFICULT TO SPOT.

THE TORNADO WILL BE NEAR...
  RURAL NORTHEASTERN WISE COUNTY AT 1240 AM CDT

LAT...LON 3330 9753 3331 9745 3343 9743 3343 9755

$$
000 
WWUS54 KFWD 260537
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1237 AM CDT TUE JUN 26 2007

TXC497-260547-
/O.EXP.KFWD.TO.W.0040.000000T0000Z-070626T0545Z/
WISE TX-
1237 AM CDT TUE JUN 26 2007

...THE TORNADO WARNING FOR NORTHEASTERN WISE COUNTY EXPIRES AT 1245
AM CDT...

AT 1237 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO.
THE TORNADO WARNING HAS EXPIRED.

RADAR INDICATED THAT HEAVY RAIN AND GUSTY WINDS WERE STILL POSSIBLE 
FROM THE THUNDERSTORM. A FLASH FLOOD WARNING CONTINUES FOR NORTHEAST 
WISE COUNTY.

LAT...LON 3330 9753 3331 9745 3343 9743 3343 9755

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jun 25, 9:37 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jun 25, 9:37 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
937 PM CDT MON JUN 25 2007

EARLIER IN THE EVENING...WE HAD AN INCLINATION TO LOWER THE POPS
(RAIN CHANCES) IN THE SOUTHEAST AND EASTERN ZONES. HOWEVER...GIVEN
THE INCREASE IN SHOWER/THUNDERSTORM FORMATION...WE WILL KEEP THE
POPS AS THEY WERE FROM THE 400 PM FORECAST. TEMPERATURE...WIND...
AND CLOUD FORECASTS ALSO ARE LOOKING GOOD...THUS WE WILL KEEP THE
FORECAST AS IT STANDS..AT LEAST TO THIS POINT.

THE INCREASING LOW LEVEL JET AND AN AREA OF INSTABILITY IN THE
SOUTHEAST SHOULD KEEP THOSE STORMS ACTIVE FOR AWHILE...AS THEY MOVE
NORTHWARD...TOWARDS NORTHEAST TEXAS.  CONDITIONS HAVE STABILIZED A
BIT IN THE AREAS NORTH OF DFW...BUT MORE ELEVATED CONVECTION COULD
OCCUR LATER TONIGHT NEAR AND SOUTH OF THE RED RIVER.  #26

.AVIATION...
630 PM CDT

SHRA/TSRA HAS REDEVELOPED ACROSS TARRANT. AWW EXPIRED AT 5 PM...AND
ALTHOUGH WILL CARRY VCTS...LTG SHOULD BE ON THE FRINGE OF 10NM RANGE
RING. APPEARS AS THOUGH BACK EDGE SHOULD EVACUATE METRO TAF SITES BY
01Z (8 PM CDT)...AND WILL END PRECIP AT THAT TIME. MVFR CIGS WILL
DEVELOP THIS EVENING...AND PREVAIL THROUGH MID-MORNING TUESDAY. LLJ
LIKELY SUFFICIENT ENOUGH TO RESULT IN SHRA ACTIVITY OVERNIGHT. WILL
REFRAIN FROM TS/CB MENTION UNTIL TUES AFTERNOON. 25

&&

.PREV DISCUSSION...
235 PM CDT

OUR FORECAST IS NOT THAT COMPLICATED. WET...WET...WET.

OUR FLASH FLOOD WATCH HAS BEEN EXPANDED AND EXTENDED INTO WEDNESDAY
MORNING.  THERE MAY BE A NEED TO EXTEND THE WATCH THROUGH WEDNESDAY
NIGHT FOR AREAS NORTH OF I-20...BUT WE/LL COVER THAT LATER.

WEAK STATIONARY UPPER LOW LOCATED OVER SOUTHEAST THROCKMORTON COUNTY
PER SPIN EVIDENT IN RADAR LOOP. THE UPPER LOW WILL MEANDER TO OUR
WEST FOR SEVERAL DAYS. AS EAST COAST TROUGH DEEPENS...THE UPPER LOW
WILL MIGRATE THROUGH OKLAHOMA...ACROSS ARKANSAS AND INTO NORTH
LOUISIANA BEFORE EXTENDING BACK OVER NORTH TEXAS SUNDAY. UNSETTLED
WEATHER PATTERN WILL CONTINUE INTO THE WEEKEND.

LOTS OF FACTORS IN PLAY FOR THIS PRECIPITATION EVENT. AS STATED
EARLIER...PWATS ARE INCREASE TO AROUND 2.15 INCH IN AN UNSTABLE
AIRMASS WITH LI/S -2 TO -4 AND CAPES RUNNING 600-1200 J/KG. DO NOT
EXPECTED MUCH SEVERE WEATHER DUE TO A LACK OF STRONG MID LAPSE
RATES...JET DYNAMICS AND WEAK 0-6KM SHEAR (DIRECTIONAL AND SPEED).
HOWEVER...ABUNDANT MOISTURE UP TO 18000 FEET...FAIRLY STRONG
NOCTURNAL LLJ AND A CONTINUOUS FEED OF GULF MOISTURE INTO THE CWA
WILL RESULT IN VERY EFFICIENT RAIN PRODUCERS CAPABLE OF UP TO TWO
INCHES AN HOUR. HAVE GONE WITH HIGH POPS NEXT TWO DAYS AS ACTIVITY
WILL BE MOVING AND COVERING A LOT OF GROUND.

NOT TOO MUCH TO SAY ABOUT TEMPERATURES.  MOS NUMBER REASONABLE FOR
HIGHS...BUT I DID RAISE SOME OVERNIGHT LOWS TO KEEP THEM DROPPING
BELOW FORECAST DEWPOINTS. 75

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  73  84  73  84  72 /  70  90  70  60  50
WACO, TX              73  85  73  84  73 /  80  90  70  60  50
PARIS, TX             72  82  72  83  70 /  60 100  60  60  50
DENTON, TX            73  84  72  83  71 /  60  90  70  60  50
MCKINNEY, TX          73  83  72  83  70 /  60  90  70  60  50
DALLAS, TX            73  84  72  85  72 /  70  90  70  60  50
TERRELL, TX           74  84  72  83  72 /  70  90  60  60  40
CORSICANA, TX         74  84  73  85  73 /  70  90  60  60  40
TEMPLE, TX            73  85  74  84  72 /  80  90  70  60  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES:
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&

26/25/84/75/77
Hazardous weather outlook, Jun 25, 3:29 PM CDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
329 PM CDT MON JUN 25 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261000-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
329 PM CDT MON JUN 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS
TONIGHT. FLASH FLOODING...HEAVY RAINFALL AND CLOUD TO GROUND
ARE THE MAIN CONCERNS. SEVERE THUNDERSTORMS ARE NOT EXPECTED
TONIGHT.

.DAYS TWO THROUGH SEVEN...
A FLASH FLOOD WATCH CONTINUES FOR ALL OF NORTH TEXAS TUESDAY
THROUGH WEDNESDAY MORNING AS THE THREAT OF HEAVY RAINFALL CONTINUES
ACROSS ALL OF NORTH TEXAS BOTH DAYS.

THUNDERSTORM CHANCES WILL CONTINUE THURSDAY THROUGH SUNDAY...
MAINLY OVER THE NORTHERN HALF...THEN DIMINISHING TO A SLIGHT CHANCE
AREAWIDE MONDAY. CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL ARE
THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED FOR FLOODING REPORTS.

In the hours before

Local storm report, Jun 25, 6:33 PM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
633 PM CDT MON JUN 25 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLASH FLOOD      12 SW DECATUR           33.11N  97.74W
06/25/2007                   WISE               TX   PUBLIC

            UP TO 2 FEET OF WATER OVER FM 2123 AND CR 3188.
Local storm report, Jun 25, 7:15 PM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
715 PM CDT MON JUN 25 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     FLASH FLOOD      5 E VALLEY VIEW         33.49N  97.07W
06/25/2007                   COOKE              TX   AMATEUR RADIO

            FM 2071 AT 922. ROAD CLOSED.
Local storm report, Jun 25, 7:18 PM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
718 PM CDT MON JUN 25 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     FLASH FLOOD      5 SE CALLISBURG         33.65N  96.95W
06/25/2007                   COOKE              TX   AMATEUR RADIO

            FM 678...NORTH OF HWY. 82-ROAD CLOSED.
Local storm report, Jun 25, 7:20 PM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
720 PM CDT MON JUN 25 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      5 E VALLEY VIEW         33.49N  97.07W
06/25/2007                   COOKE              TX   AMATEUR RADIO

            ROAD CLOSURES ON 922 EAST OF VALLEY VIEW.
Local storm report, Jun 25, 7:22 PM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
722 PM CDT MON JUN 25 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     FLASH FLOOD      8 SW CALLISBURG         33.62N  97.11W
06/25/2007                   COOKE              TX   AMATEUR RADIO

            ROAD CLOSED AT FM 371 AT 2986.
Special weather statement, Jun 25, 10:31 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1031 PM CDT MON JUN 25 2007

TXZ144-260400-
BOSQUE TX-
1031 PM CDT MON JUN 25 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL BOSQUE COUNTY

AT 1031 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF CLIFTON...MOVING NORTH AT 15
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CLIFTON...MERIDIAN AND
MERIDIAN STATE PARK.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3168 9774 3167 9753 3199 9748 3200 9774

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 10:31 PM CDTSpecial Weather StatementFWDBosque29 min
Jun 26, 12:04 AM CDTSpecial Weather StatementFWDHamilton26 min
Jun 26, 12:21 AM CDTFlash Flood WarningFWDWise3 hr
Jun 26, 12:21 AM CDTTornado WarningFWDHamilton28 min
Jun 26, 1:24 AM CDTSpecial Weather StatementFWDEastland36 min
Jun 26, 1:41 AM CDTFlash Flood WarningFWDEastland3 hr
Jun 26, 1:50 AM CDTFlash Flood WarningFWDCooke3 hr
Jun 26, 2:40 AM CDTFlash Flood WarningFWDMontague95 min
Jun 26, 11:59 AM CDTFlash Flood WarningFWDYoung3 hr
Jun 26, 12:43 PM CDTFlash Flood WarningFWDKaufman2 hr
Jun 26, 12:57 PM CDTFlash Flood WarningFWDJack3 hr
Jun 26, 1:35 PM CDTSpecial Weather StatementFWDDallas25 min
Jun 26, 1:49 PM CDTFlash Flood WarningFWDEllis3 hr
Jun 26, 2:00 PM CDTFlash Flood WarningFWDDallas3 hr
Jun 26, 2:24 PM CDTFlash Flood WarningFWDStephens3 hr
Jun 26, 2:32 PM CDTFlash Flood WarningFWDKaufman, Rockwall3 hr
Jun 26, 2:33 PM CDTFlash Flood WarningFWDMontague, Wise3 hr
Jun 26, 2:51 PM CDTSpecial Weather StatementFWDVan Zandt54 min
Jun 26, 2:55 PM CDTSpecial Weather StatementFWDCooke, Denton65 min
Jun 26, 3:03 PM CDTSpecial Weather StatementFWDHunt27 min
Jun 26, 3:04 PM CDTSpecial Weather StatementFWDFreestone26 min
Jun 26, 3:11 PM CDTFlash Flood WarningFWDHunt3 hr
Jun 26, 3:31 PM CDTFlash Flood WarningFWDCooke3 hr
Jun 26, 3:41 PM CDTFlash Flood WarningFWDEastland, Erath3 hr
Jun 26, 3:57 PM CDTFlash Flood WarningFWDGrayson3 hr
Jun 26, 4:02 PM CDTFlash Flood WarningFWDCollin, Denton3 hr
Jun 26, 4:07 PM CDTFlash Flood WarningFWDHood, Parker3 hr
Jun 26, 4:31 PM CDTSpecial Weather StatementFWDTarrant29 min
Jun 26, 4:40 PM CDTFlash Flood WarningFWDErath, Somervell3 hr
Jun 26, 4:46 PM CDTFlash Flood WarningFWDTarrant3 hr
Jun 26, 4:53 PM CDTFlash Flood WarningFWDComanche4 hr
Jun 26, 5:02 PM CDTFlash Flood WarningFWDBosque, Hill, Johnson4 hr
Jun 26, 5:13 PM CDTSpecial Weather StatementFWDDallas62 min
Jun 26, 5:19 PM CDTFlash Flood WarningFWDDallas4 hr
Jun 26, 5:31 PM CDTFlash Flood WarningFWDHamilton3 hr
Jun 26, 5:57 PM CDTTornado WarningFWDJohnson48 min
Jun 26, 6:33 PM CDTFlash Flood WarningFWDEllis4 hr
Jun 26, 6:42 PM CDTTornado WarningFWDEllis48 min
Jun 26, 6:50 PM CDTSpecial Weather StatementFWDCoryell, McLennan25 min
Jun 26, 6:56 PM CDTFlash Flood WarningFWDMills3 hr

Nearby

Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.